# SDR CHQA20130112011

- Difficulty date: January 12, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 18,964 hours, 16,691 cycles
- Engine: Rroyce AE3007A12
- Engine time: 24,756 hours, 22,809 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN INTERMITTENT BURNING RUBBER SMELL IN THE FORWARD GALLEY DURING FLIGHT.  MAINTENANCE ISOLATED THE SMELL TO THE COFFEE BREWERS AND DEFERRED THE ITEM.  ON 01/13/2013 THE COFFEE BREWERS OPERATIONALLY CHECKED GOOD, CLEARING THE DEFERRAL.
